RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 1, Pages 130–139 (Mi mz11108)  

Stochastic Stability of a Dynamical System Perturbed by White Noise

O. A. Sultanov

Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa

Abstract: The effect of small constantly acting random perturbations of white noise type on a dynamical system with locally stable fixed point is studied. The perturbed system is considered in the form of Itô stochastic differential equations, and it is assumed that the perturbation does not vanish at a fixed point. In this case, the trajectories of the stochastic system issuing from points near the stable fixed point exit from the neighborhood of equilibrium with probability $1$. Classes of perturbations such that the equilibrium of a deterministic system is stable in probability on an asymptotically large time interval are described.

Keywords: dynamical system, perturbation, white noise, stability.

Funding Agency Grant Number
Russian Science Foundation 14-11-00078


DOI: https://doi.org/10.4213/mzm11108

Full text: PDF file (485 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:1, 149–156

Bibliographic databases:

Received: 07.02.2016
Revised: 02.06.2016

Citation: O. A. Sultanov, “Stochastic Stability of a Dynamical System Perturbed by White Noise”, Mat. Zametki, 101:1 (2017), 130–139; Math. Notes, 101:1 (2017), 149–156

Citation in format AMSBIB
\Bibitem{Sul17}
\by O.~A.~Sultanov
\paper Stochastic Stability of a Dynamical System Perturbed by White Noise
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 1
\pages 130--139
\mathnet{http://mi.mathnet.ru/mz11108}
\crossref{https://doi.org/10.4213/mzm11108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598758}
\elib{http://elibrary.ru/item.asp?id=28172132}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 1
\pages 149--156
\crossref{https://doi.org/10.1134/S0001434617010151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015666909}


Linking options:
  • http://mi.mathnet.ru/eng/mz11108
  • https://doi.org/10.4213/mzm11108
  • http://mi.mathnet.ru/eng/mz/v101/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    References:29
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020